# SDR REXA2016102202107

- Difficulty date: October 22, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 18,389 hours, 18,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312115
- Condition: Corroded
- Location: Bs 449-499
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK CORRODED.  REMOVED & REPLACED THE SEAT TRACK IAW AMM 53-01-11-020-002 A, & 53-01-11-420-001.
